# SDR ASOA05477

- Difficulty date: May 26, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N701EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BA670406071
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE EMERGENCY FLOOR LIGHT TRACKS WERE FOUND TO BE DAMAGED IN SEVERAL PLACES THROUGH OUT THE CABIN.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLOOR LIGHT ASSEMBLIES THROUGH OUT THE CABIN.  (K)
